MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE
Catalog Number 309571
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl 23x1 rb experienced a cracked barrel and leakage.The original report stated, "office manager said they use these syringes all the time and this most recent time on three different patients they were performing b12 shots when the syringes would crack resulting in the medicine spilling out onto the floor and not being injected into patient.All patients are fine and no medical attention required.This happened within the last few weeks.All from the same lot number.¿.
 
Additional Manufacturer Narrative
H.6.Investigation: 40 sealed packaged 3ml syringes with needles were received, confirmed to be from batch #8334805 (p/n 309571).All samples were visually evaluated for the reported defect.No cracked barrels or other defects were found in the returned samples.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
SYRINGE 3ML LL W/NDL 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8403771
Report Number1213809-2019-00310
Device Sequence Number16590653
Product Code FMF
UDI-Device Identifier30382903095712
UDI-Public30382903095712
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number309571
Device Lot Number8334805
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR